# SDR DALA1033189855

- Difficulty date: November 13, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN CORROSION ON FLOOR PANEL 36 SEVERAL PLACES.  REMOVED CORROSION ON 3 AREAS, CHECK LIMITS, FOUNDED OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1 SHEET 3.  CUTOUT DAMAGED AREAS (3 EA), NDT VERIFY NO CRACKS IAW NDT SPM 06-10-01, ZETEC A2469. FABRICATED REPAIR PARTS USING 7075T-6 .025, IAW DC-9 SRM 53-22-0 FIG 4. TREATED AND PRIMED IAW DC-9 SRM 51-10-3, INSTALLED NEW REPAIR PARTS IAW DC-9 SRM 53-01 FIG 4.
